# SDR ASAA2019121633609

- Difficulty date: December 13, 2019
- Submitted: December 17, 2019
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 46,717 hours, 13,842 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning Light
- Condition: False Activation
- Location: Lt Window
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CLIMBING THROUGH FL210, LEFT SIDE WINDOW OVERHEAT LIGHT ILLUMINATED.  GROUNDED - YES. FOLLOWED QRH 3.5 PROCEDURES. LIGHT EXTINGUISHED AND REMAINED OFF.
